Balkan Journal of Geometry 
and Its Applications 

Volume 27 (2022), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXVwer. 

  1. Mohd Aslam and Aliya Naaz Siddiqui
    Bounds for generalized normalized delta-Casorati curvature for submanifold in real space forms endowed with a quarter-symmetric connection,

    pages: 1-12. PDF file

  2. Gherici Beldjilali
    Slant curves in 3-dimensional C_12-manifolds,

    pages: 13-25. PDF file

  3. Bayour Benaoumeur and Gherici Beldjilali
    Ricci solitons on 3-dimensional C_12-manifolds,

    pages: 26-36. PDF file

  4. Esma Dirican Erdal and Yasar Sozen
    Reidemeister-Franz torsion of compact orientable surfaces via pants decomposition,

    pages: 37-49. PDF file

  5. Payel Karmakar
    eta-Ricci-Yamabe solitons on anti-invariant submanifolds of trans-Sasakian manifold admitting Zamkovoy connection,

    pages: 50-65. PDF file

  6. Jaspreet Kaur, Gauree Shanker and Seema Jangir
    On the flag curvature of a homogeneous Finsler space with generalized m-Kropina metric,

    pages: 66-76. PDF file

  7. Merime Kouamou
    Generalized Wintgen-type inequality for submanifolds in S-space-forms,

    pages: 77-88. PDF file

  8. Shashikant Pandey, Abhishek Singh and Oguzhan Bahadir
    Some geometric properties of eta-Ricci solitons on three-dimensional quasi-para-Sasakian manifolds,

    pages: 89-102. PDF file

  9. Savita Rani and Ram Shankar Gupta
    Results on quasi-*Einstein metric,

    pages: 103-113. PDF file

  10. Mohammad Shafiee
    A note on the compatibility of G_2-structures with symplectic structures,

    pages: 114-121. PDF file

  11. Jay Prakash Singh and Mohan Khatri
    On weakly cyclic B symmetric spacetime,

    pages: 122-138. PDF file

  12. Ebtsam Hassan Taha
    Harmonic Finsler manifolds of (alpha,beta)-type,

    pages: 139-144. PDF file

  13. Thomas Waters and Matthew Cherrie
    The normal map as a vector field,

    pages: 145-157. PDF file

  14. Yuhang Liu
    Lengths of closed geodesics in conformally flat tori,

    pages: 158-164. PDF file

  Last update: June 18, 2022
Back to home page